# SDR SIMA20151112006

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 12,764 hours, 8,699 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION FLIGHT ATTENDANT & PAXS REPORTED UNUSUAL VIBRATION.  VIBRATION STOPPED AFTER GEAR WAS RETRACTED.  CONDITION ON RNWY 22L, STRONG CROSS WINDS 260 DEG AT 18 GUSTING TO 26 KNOTS.  NORMAL GEAR EXTENSION & NO VIBRATION DURING LANDING, ROLL OUT, TAXI.  PERFORMED GVI OF MLG, TIRES, DOORS & ATTACHMENTS IAW AMM 32-10-00.  NO DEFECTS NOTED AT THIS TIME.
